# SDR ASAA2022112840965

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 2,714 hours, 792 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE EXTINGUISHED AFTER ASA QRH 11.2 PERFORMED. GROUNDED - YES. CYCLED FMC CBS. NO FAULTS. SYS OPS NML. REF B737-9 IFIM 34-61-00-810-918.
